Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
XNicholeMariex3

I just took my very first pill of Accutane (Amnesteem)

Recommended Posts

I just took my very first pill of Accutane. I have the generic brand called Amnesteem and I'm on 40MG.
I am SUPER terrified that I am going to have a major allergic reaction to this medicine and that I'm going to break out in blisters or something.
Or that I am going to experience some hardcore side effects that I may not be able to handle.
I'm freaking out right now lol.
Ughhhhhh!

What were your guy's side effects?
 

Share this post


Link to post
Share on other sites

I just started accutane 16 days ago! I am also on 40mg per day. so far I've had really dry skin, really bad around my nostrils and up my nose (I know, gross), but the nose is the worst for me. Also my eyes are reeeealllly dry when I wake up in the morning, I would maybe get some eye drops just in case:) make sure to drink lots of water, and try and stay away from the fast foods, it doesn't make you feel well at all! But I broke out this morning with egzema like all over my face, which I'm hoping is just the initial breakout. But it's pretty painful, hard to put makeup on. Just push through!

Share this post


Link to post
Share on other sites

I just started accutane 16 days ago! I am also on 40mg per day. so far I've had really dry skin, really bad around my nostrils and up my nose (I know, gross), but the nose is the worst for me. Also my eyes are reeeealllly dry when I wake up in the morning, I would maybe get some eye drops just in case:) make sure to drink lots of water, and try and stay away from the fast foods, it doesn't make you feel well at all! But I broke out this morning with egzema like all over my face, which I'm hoping is just the initial breakout. But it's pretty painful, hard to put makeup on. Just push through!

Oh gosh!!! lol That sounds kind of scary! :S

Share this post


Link to post
Share on other sites

I'm on my 23rd day on Accutane and it's going pretty well. I did get an initial breakout in the 7th day that was horrible and unfortunately you can't see the pictures of how bad it was right now but when the admins fix that issue you can check my log out, I have a few pictures there. Fortunately those breakouts have disappeared and I'm not getting many breakouts at all, not enough to be concerned about actually. The part you want to brace yourself for is the initial breakout because it's not going to be pretty, "if"  you experience the initial breakout though. :) good luck 

Share this post


Link to post
Share on other sites

Keep in mind that you can get the opinion of 100 people and not have a similar experience with any one of them.  It is perfectly normal to be apprehensive about accutane as it is not a walk in the park but i found that for me, taking it one day at a time really helped.  Keep moisturizing even if you don't feel dry.  Also prepare for worse acne up to 3 months at least.  The first month is usually the scariest until you get to know how your body reacts on this drug.

Good Luck

Share this post


Link to post
Share on other sites

I feel like I am all ready experiencing an initial break out to be honest. Every single medication I have ever taken for acne, I always get the initial break out pretty immediately. This is kinda sucking LOL

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×